Electron. J. Diff. Eqns., Vol. 2002(2002), No. 43, pp. 1-11.

Uniqueness for radial Ginzburg-Landau type minimizers

Yutian Lei

We prove the uniqueness of radial minimizers of a Ginzburg-Landau type functional. We present also an analysis of the the location of the zeros of the radial minimizer.

Submitted February 4, 2002. Published May 21, 2002.
Math Subject Classifications: 35J70, 49K20.
Key Words: radial minimizer, uniqueness, Ginzburg-Landau type functional.

Show me the PDF file (232K), TEX file, and other files for this article.

Yutian Lei
Mathematics Department
SuZhou University
Suzhou, Jiangsu, 215006, P. R. China
e-mail: lythxl@163.com
Return to the EJDE web page